# SDR SCNA11016

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 31,906 hours, 19,557 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNCONTROLLED FUEL IMBALANCE.  FOUND P6-3 B-7 C/B POPPED (FUEL CROSS FEED).  REMOVED, INSTALLED & TESTED ENG.  FUEL CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21.  OPS CHECK GOOD.  OK FOR SERVICE.
